# SDR CAL950997

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13331
- Make and model: Boeing 7373T0
- Aircraft serial: 23569
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Part time: 28,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CRACKS EXTENDING FROM RIVET HOLES OF NR 2 SLAT LOWER SKIN.  THE CRACKS RAN FROM RIVET TO RIVET. ONE CRACK TOTALED 6 INCHES IN LENGTH AND THE OTHER TOTALED 5 INCHES IN LENGTH.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5750-01159 AND BOEING DRAWING NR 65C30133.  (X)
